# SDR DALA2025120408847

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 92,488 hours, 43,488 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB011351
- Condition: Inoperative
- Location: Nr 1 Elac
- Part time: 57,039 hours, 33,800 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED UP TO 15 DEGREES RT UNCOMMANDED, AWAY FROM FLIGHT DIRECTOR WHEN SPEEDBRAKES DEPLOYED AT FLAPS 1, 210 KNOTS , ACFT ROLLED ABOUT 15 DEGREES LT WHEN SPEEDBRAKES DEPLOYED AT 180 KNOT, FLAPS 2.  LAST LEG ECAM REPORT SHOWS NO FAULTS. AFS/LAST LEG REPORT SHOWS NO FAULTS. AFS/TEST REPORT SHOWS PASS FAC 1 & 2 FMGC 1 & 2. OPS FLAPS & SPOILERS AT ALL DETENTS. ALL LOOK SYMETRICAL. NO DAMAGE OR DISCREPANCIES NOTED. NO 30 DAY HISTORY. T/S IAW TSM 27-10-00-810-842-A. R & R ELAC 1 IAW AMM 27-93 FOR POSITIVE MTC, ALL OPS CKD GOOD.
